# SDR CA071224001

- Difficulty date: December 23, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 902 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: WIRE1544
- Condition: Chafed
- Location: Aux Fuel Pump
- Component: Aux Fuel Pump
- Component part number: D7431
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) AC HAD AN INTERMITTENT PROBLEM WITH ITS FUEL PUMP WARNING LIGHT. INTERMITTENTLY THE AUX FUEL PUMP WARNING LIGHT WOULD FLICKER ON AND OFF AT APPROX. 60 PERCENT BRIGHTNESS DURING A LONG FLIGHT. AN ENGINEER CHANGED THE AUX FUEL PUMP AND THE FUEL PRESSURE SWITCH. THE PROBLEM DID NOT REOCCUR DURING TESTING. HOWEVER, THE AC WAS BROUGHT BACK TO BASE TO ENSURE THERE WAS NO OTHER PROBLEM. UPON FURTHER INSPECTION, FOUND ONE OF THE WIRES FOR THE FUEL PUMP WAS CHAFING ON A VENT TUBE NEAR THE FIREWALL. REPLACED A SECTION OF WIRE AND COVERED IT IN SPIRAL WRAP, TO PREVENT CHAFING IN THE FUTURE. (TC NR 20071224001)
